# SDR SWIA2014112540165

- Difficulty date: November 18, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 36,598 hours, 24,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 220 FRAME FOUND CRACKED.  REPAIRED IAW SRM.
